| Model Number |
H938724 |
| Medical Device Problem Code |
Precipitate in Device or Device Ingredient (1478)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that precipitation was observed when using an em2400 valve set.The solution delivered to an unspecified bag appeared cloudy.Potassium phosphate was administered through port 5, and calcium gluconate through port 21.A flush was performed to clear the existing line of any additives, followed by running a priming batch however, precipitation was observed in the bag.This issue was identified after completion of the prime and verify stage of the setup.It was suspected that the valve sets were defective and allowed leakage between two components (calcium and potassium phosphate), resulting in precipitation.There was no patient involvement.The valve sets were replaced to resolve the issue.No additional information is available.